| Model Number |
631-2221111-01 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
05/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a 72-year-old female patient, the device failed to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Evaluation results: the device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including all functional testing, defib/pacer stress testing, bench handling, and defib cycling without duplicating the report.The multifunction cable connector was replaced as a precaution.The device was recertified and returned to the customer.The accessories used were not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.